# SDR ASAA0995247

- Difficulty date: April 14, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 32,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 453A26112
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT NR 1 RT CAP STRIP CORRODED.  REMOVED CORRODED CAP STRIP RECEIVED, LOCATED, DRILLED, TREATED, PRIMED, TOP COATED AND INSTALLED NEW CAP STRIP IAW B737 900 SRM 53 00 53.
